# SDR SWIA2021072159610

- Difficulty date: May 3, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341525
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR HANDLE SURROUND CHAFED (MARKED).     (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED AFT CARGO DOOR HANDLE HOUSING REF DWG 601R35027, REV-AY AND CRJ200 SRM 51-42-21. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK 51-900-1003-SKY
